Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 61, NWS Topeka, KS

April 26, 2016Brown County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 5:52 PM CDT for Brown County, Kansas. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2016, 5:52 PM CDT (22:52 UTC)
Expired
Apr 26, 2016, 6:11 PM CDT
In force
19 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.75 in
Wind
50.0 mph

County Brown County, KS

The radar

The Topeka radar (KTWX), 116 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 10.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
2.7
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

892 
WUUS53 KTOP 262252
SVRTOP
KSC013-262330-
/O.NEW.KTOP.SV.W.0061.160426T2252Z-160426T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BROWN COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 630 PM CDT

* AT 550 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FAIRVIEW...
  MOVING NORTH AT 35 MPH.

  HAZARD...GOLF BALL SIZE HAIL. 

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE HAIL 3
           MILES EAST SABATHA. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  HIAWATHA...SABETHA...FAIRVIEW...ROBINSON...MORRILL...RESERVE...POWHATTAN...
  HAMLIN AND WILLIS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 4000 9534 3987 9534 3970 9541 3973 9578
      3997 9579 4000 9579
TIME...MOT...LOC 2250Z 182DEG 29KT 3985 9574 

HAIL...1.75IN
WIND...<50MPH
 
$$

GARGAN
2 follow-up statements
158 
WWUS53 KTOP 262303
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
603 PM CDT TUE APR 26 2016

KSC013-262330-
/O.CON.KTOP.SV.W.0061.000000T0000Z-160426T2330Z/
BROWN-
603 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR NORTHERN BROWN COUNTY...

AT 600 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
RESERVE...MOVING NORTH AT 30 MPH. A SECOND SEVERE THUNDERSTORM 5
MILES NORTHWEST OF MORRILL.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
HIAWATHA...SABETHA...MORRILL...RESERVE AND HAMLIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE
OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3999 9534 3987 9534 3985 9535 3985 9578
      3995 9579 3999 9579
TIME...MOT...LOC 2300Z 188DEG 25KT 3994 9548 

HAIL...1.00IN
WIND...60MPH
 
$$

GARGAN
385 
WWUS53 KTOP 262311
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
611 PM CDT TUE APR 26 2016

KSC013-262320-
/O.CAN.KTOP.SV.W.0061.000000T0000Z-160426T2330Z/
BROWN-
611 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BROWN COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 3999 9534 3987 9534 3985 9535 3985 9578
      3995 9579 3999 9579
TIME...MOT...LOC 2309Z 182DEG 29KT 4003 9548 

$$

GARGAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:33 PM CDT, 2 hours 19 minutes earlier.

Area forecast discussion, Apr 26, 3:33 PM CDT, 2 hours 19 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
333 PM CDT TUE APR 26 2016

.SHORT TERM...(This Evening through Wednesday)
Issued at 327 PM CDT TUE APR 26 2016

This afternoon an outflow boundary extended  from south of Iola, KS
and extended northwest to Salina, then to the surface low near
Elsworth, KS. MLCAPES along and south of the outflow boundary were
approaching 4000 J/KG. Thunderstorms were beginning to develop north
of the boundary and may not be surface based at this time but the
MLCAPE continues to increase north of the OFB, so I expect these
storms to become surface based. There was a pacific front extending
from the surface low, south-southwest into northwest OK. A dryline
extended from northwest OK, due south along the the OK/TX PNHDL
border. A couple of supercell thunderstorms have developed southwest
of OK, south-southwest into north central OK. These storms will move
north-northeast into south central KS. Additional supercells will
develop along the pacific front across central KS and along the OFB.
Any discrete supercell late this afternoon and evening will cause
large hail, damaging wind gusts and possible tornadoes.

The Upper low across eastern AZ and western NM will lift northeast
into western KS Tonight. The large scale ascent ahead of the trough
will cause additional widespread thunderstorms which will evolve into
a squall line or MCS through the night across the CWA. Expect the
hazards to become more of a damaging wind and large hail. I cannot
rule out some brief meso vorices tornadoes within the squall line.
Flash flooding may become a problem as individual storm updrafts may
train over the same area.

Wednesday, The severe thunderstorms should move out of the area
during the early morning hours of Wednesday. Thunderstorms may
redevelop Wednesday afternoon hours behind the front, due to the
cold core upper low moving just north of the CWA. Some of the storms
during the afternoon may be strong and produce hail and gusty winds.
Highs Wednesday will be in the mid 60s to lower 70s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 327 PM CDT TUE APR 26 2016

For the mid and extended range forecasts, a wet pattern will likely
continue heading into Friday and the weekend after a lull in
activity on Thursday as the upper low becomes barotropic over the
Northern Plains into the Upper MS Valley and begins to fill and
eventually transition into an open wave. Shortwave ridging advects
over the region on Thursday daytime frame into Friday keeping
northeastern KS dry.  Yet another upper low in a series of upper
level lows digs into the Southern Rockies late Friday and kick out a
lead shortwave into the Central Plains.  This will initially help to
begin to draw moisture back north again.  However, the associated
upper level low doesn't really deepen until Saturday which will
bring increased rain and thunderstorm chances.  Severe activity
could be possible Saturday afternoon into the evening as stronger
moisture advection increases along with favorable 0-6km shear of
around 50kts and increasing instability with steep mid level lapse
rates in the range of 7 to 8 C/km overlay the area.  Into the day
Sunday, this upper low will go though its complete evolution much
like the current upper low and transition into an open wave as it
advects over the Ohio Valley.  Hard to believe, but yet another
upper low is currently progged to be over the Desert Southwest late
in the period.  This could bring several minor shortwaves that cause
mainly rain as significant severe parameters right now don't appear
to be in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 116 PM CDT TUE APR 26 2016

Expect VFR conditions trough 20Z. Thunderstorms will develop
around the terminals and I expect a line or complex of storms to
form across north central KS and move east across the terminals
during the evening hours. We will have better timing once the
storms develop. Expect high wind gusts, hail and heavy rain with
any thunderstorm complex. Visibilities and Ceilings will go down
to at least MVFR in thunderstorms, perhaps brief IFR condition.
The line of storms should clear the terminals between 6Z and 9Z
WED.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Drake
AVIATION...Gargan
Hazardous weather outlook, Apr 26, 3:39 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
339 PM CDT TUE APR 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-272045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
339 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON AND
CONTINUE WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO
BECOME SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL
BIGGER THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL
AS DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR
EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE. SOME SEVERE POTENTIAL WILL EXIST ON SATURDAY AFTERNOON
AS ANOTHER SYSTEM AFFECTS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Apr 26, 5:36 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
536 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             4 NNE BREMEN            39.95N 96.75W
04/26/2016  E1.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Apr 26, 5:37 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
537 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             1 W SILVER LAKE         39.10N 95.88W
04/26/2016  E1.25 INCH       SHAWNEE            KS   TRAINED SPOTTER

&&

KC
Local storm report, Apr 26, 5:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
540 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     HAIL             HANOVER                 39.89N 96.88W
04/26/2016  E3.00 INCH       WASHINGTON         KS   PUBLIC

            VIA TWITTER.

&&

BAERG
Local storm report, Apr 26, 5:46 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
546 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     HAIL             4 SW MARYSVILLE         39.80N 96.70W
04/26/2016  E2.00 INCH       MARSHALL           KS   PUBLIC

            RADAR ESTIMATED TIME

&&

JB
Local storm report, Apr 26, 5:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
549 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             3 WSW MARYSVILLE        39.82N 96.70W
04/26/2016  E2.00 INCH       MARSHALL           KS   STORM CHASER

&&

BAERG
Local storm report, Apr 26, 5:52 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
552 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HAIL             5 SE SABETHA            39.85N 95.75W
04/26/2016  E1.75 INCH       BROWN              KS   TRAINED SPOTTER

0533 PM     HAIL             4 E HANOVER             39.89N 96.80W
04/26/2016  E3.00 INCH       MARSHALL           KS   STORM CHASER

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:12 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Washington48 min
Apr 26, 3:20 AM CDTSevere Thunderstorm WarningTOPRepublic55 min
Apr 26, 3:37 AM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningTOPWashington46 min
Apr 26, 4:10 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Apr 26, 4:16 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington59 min
Apr 26, 4:43 AM CDTAreal Flood AdvisoryTOPRepublic3 hr
Apr 26, 5:00 AM CDTSevere Thunderstorm WarningTOPWashington45 min
Apr 26, 5:12 AM CDTSevere Thunderstorm WarningTOPMarshall48 min
Apr 26, 5:20 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington40 min
Apr 26, 5:33 AM CDTAreal Flood AdvisoryTOPWashington3 hr
Apr 26, 5:53 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha67 min
Apr 26, 5:56 AM CDTAreal Flood AdvisoryTOPMarshall3 hr
Apr 26, 6:04 AM CDTFlash Flood WarningTOPMarshall4 hr
Apr 26, 6:18 AM CDTSpecial Weather StatementTOPPottawatomie, Riley27 min
Apr 26, 6:36 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson54 min
Apr 26, 6:47 AM CDTSevere Thunderstorm WarningTOPJefferson13 min
Apr 26, 6:55 AM CDTSevere Thunderstorm WarningTOPNemaha20 min
Apr 26, 3:07 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee38 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee47 min
Apr 26, 3:15 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage45 min
Apr 26, 3:23 PM CDTTornado WarningTOPLyon, Wabaunsee37 min
Apr 26, 3:32 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley43 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min
Apr 26, 3:43 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee47 min
Apr 26, 3:45 PM CDTTornado WarningTOPGeary, Riley, Wabaunsee30 min
Apr 26, 3:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee42 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley35 min
Apr 26, 4:13 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Apr 26, 4:16 PM CDTSevere Thunderstorm WarningTOPWashington44 min
Apr 26, 4:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee36 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee50 min
Apr 26, 4:36 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Apr 26, 4:39 PM CDTSevere Thunderstorm WarningTOPMarshall33 min
Apr 26, 4:54 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee3 hr
Apr 26, 4:55 PM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningTOPGeary, Riley25 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee45 min
Apr 26, 5:01 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley, Washington31 min
Apr 26, 5:08 PM CDTTornado WarningTOPShawnee37 min
Apr 26, 5:14 PM CDTSevere Thunderstorm WarningTOPWabaunsee46 min
Apr 26, 5:17 PM CDTSevere Thunderstorm WarningTOPMarshall31 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTOPWashington15 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley11 min
Apr 26, 5:47 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee8 min
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall3 days
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall36 hr
Apr 26, 5:57 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee48 min
Apr 26, 6:12 PM CDTSevere Thunderstorm WarningTOPRepublic48 min
Apr 26, 6:29 PM CDTFlash Flood WarningTOPRepublic4 hr
Apr 26, 6:32 PM CDTSevere Thunderstorm WarningTOPLyon, Morris43 min
Apr 26, 6:51 PM CDTFlash Flood WarningTOPLyon, Morris, Osage, Wabaunsee4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.